AMS eContent Search Results
Matches for: msc=(18G60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Cho-Ho Chu and Bernard Russo. Cohomology of Jordan triples via Lie algebras. Contemporary Mathematics 672 (2016) 127-157.
Book volume table of contents   
View Article: PDF

[2] Alex Kumjian, David Pask and Aidan Sims. On twisted higher-rank graph $C^*$-algebras. Trans. Amer. Math. Soc. 367 (2015) 5177-5216.
Abstract, references, and article information   
View Article: PDF

[3] Irina Bobkova, Ayelet Lindenstrauss, Kate Poirier, Birgit Richter and Inna Zakharevich. On the Higher Topological Hochschild Homology of $\mathbb{F}_p$ and Commutative $\mathbb{F}_p$-Group Algebras. Contemporary Mathematics 641 (2015) 97-122.
Book volume table of contents   
View Article: PDF

[4] Can Zhu. Twisted Poincar\'e duality for Poisson homology and cohomology of affine Poisson algebras. Proc. Amer. Math. Soc. 143 (2015) 1957-1967.
Abstract, references, and article information   
View Article: PDF

[5] Theo Bühler. On the algebraic foundations of bounded cohomology. Memoirs of the AMS 214 (2011) MR 2867320.
Book volume table of contents   

[6] Marco Mackaay, Marko Stošić and Pedro Vaz. The 1,2-coloured HOMFLY-PT link homology. Trans. Amer. Math. Soc. 363 (2011) 2091-2124. MR 2746676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jose Ceniceros and Sam Nelson. Virtual Yang-Baxter cocycle invariants. Trans. Amer. Math. Soc. 361 (2009) 5263-5283. MR 2515811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Anita Majumdar and Goutam Mukherjee. Dialgebra cohomology as a G-algebra. Trans. Amer. Math. Soc. 356 (2004) 2443-2457. MR 2048524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Terrell L. Hodge and Brian J. Parshall. On the Representation Theory of Lie Triple Systems. Trans. Amer. Math. Soc. 354 (2002) 4359-4391. MR 1926880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael Barr. Acyclic Models. CRM Monograph Series 17 (2002) MR MR1909353.
Book volume table of contents

[11] Other applications in algebra. CRM Monograph Series 17 (2002) 131-150.
Book volume table of contents
View Article: PDF

[12] Chain complexes and simplicial objects. CRM Monograph Series 17 (2002) 69-87.
Book volume table of contents
View Article: PDF

[13] Categories. CRM Monograph Series 17 (2002) 1-43.
Book volume table of contents
View Article: PDF

[14] Abelian categories and homological algebra. CRM Monograph Series 17 (2002) 45-67.
Book volume table of contents
View Article: PDF

[15] The main acyclic models theorem. CRM Monograph Series 17 (2002) 95-111.
Book volume table of contents
View Article: PDF

[16] Triples \`a la mode de Kan. CRM Monograph Series 17 (2002) 89-94.
Book volume table of contents
View Article: PDF

[17] Cartan-Eilenberg Cohomology. CRM Monograph Series 17 (2002) 113-130.
Book volume table of contents
View Article: PDF

[18] Applications in topology. CRM Monograph Series 17 (2002) 151-174.
Book volume table of contents
View Article: PDF

[19] Kiyoshi Igusa. A multiplication in cyclic homology. Trans. Amer. Math. Soc. 352 (2000) 209-242. MR 1650093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Martin Markl and Steve Shnider. Drinfel´d algebra deformations, homotopy comodules and the associahedra . Trans. Amer. Math. Soc. 348 (1996) 3505-3547. MR 1321583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Charles Weibel. Cyclic homology for schemes. Proc. Amer. Math. Soc. 124 (1996) 1655-1662. MR 1277141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Christopher Allday. Cyclic Sullivan-de Rham forms . Trans. Amer. Math. Soc. 347 (1995) 3971-3982. MR 1316843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Joachim Cuntz and Daniel Quillen. Cyclic homology and nonsingularity . J. Amer. Math. Soc. 8 (1995) 373-442. MR 1303030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] G. Cortiñas and C. Weibel. Homology of Azumaya algebras . Proc. Amer. Math. Soc. 121 (1994) 53-55. MR 1181159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. D. Elmendorf. A simple formula for cyclic duality . Proc. Amer. Math. Soc. 118 (1993) 709-711. MR 1143017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1